Stability and Uniform Boundedness in Multidelay Functional Differential Equations of Third Order
Cemil Tunç and
Melek Gözen
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
We consider a nonautonomous functional differential equation of the third order with multiple deviating arguments. Using the Lyapunov-Krasovskiì functional approach, we give certain sufficient conditions to guarantee the asymptotic stability and uniform boundedness of the solutions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/248717.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/248717.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:248717
DOI: 10.1155/2013/248717
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().